# SDR 20001113SH006

- Difficulty date: October 27, 2000
- Submitted: November 13, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 5143711
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,451 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO THE INSTALLATION OF MAIN ROTOR HEAD ASSY, SN 493, AD 73-20-03 WAS ACCOMPLISHED.  THE MAIN ROTOR HUB, SN 493, WAS FOUND CRACKED INSIDE THE HUB IN THE AREA OF THE CONTROL ROTOR STUDS.  METHOD OF INSPECTION WAS DYE PENETRANT.  THE ASSY RECORDS INDICATE THE ASSY HAD ZERO HOURS SINCE OVERHAUL.  (X)
